MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was an asset return with no problems reported.Upon inspection of the returned device, it was found that the suction port was broken.No additional failures or defects were noted.The device has been previously serviced by olympus.Therefore, a service history review will replace dhr (device history record) review.This device has undergone multiple inspections as being asset returns since august 2018.The most recent inspection was done on (b)(6) 2021.Records of past inspections found no problems except for minor scratches on the housing.The device passed all functional tests including electrical safety test.A definitive root cause of the suction port damage cannot be determined at this time.However, suction port breakage is often caused by mishandling.The device ifu (instruction for use) states: this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that the device suction port was broken.The issue found during an asset return inspection.There was no patient involvement reported due to the event.No user injury reported.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key12215308
Report Number3011050570-2021-00088
Device Sequence Number13826445
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public00855279005023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1